# SDR GTIA20111003262

- Difficulty date: October 3, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N588NK
- Make and model: Airbus A321-231
- Aircraft serial: 2590
- Aircraft time: 21,916 hours, 9,276 cycles
- Engine: Iae V2533A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: Pad Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 & L3 DOOR ASSIST ACCUMULATOR PRESSURE LOW.  SERVICED L2 & L3 DOOR ASSIST ACCUMULATOR PRESSURE IAW AMM 52-10-00-614-001.
